全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Jean-Pierre Gossez , Liamidi Leadi
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2006, Vol.Conference (14), pp.207DOAJ
摘要:We work on the whole $R^N$ and prove the existence of a first nonprincipal eigenvalue for an asymmetric problem with weights involving the p-Laplacian. As an application we obtain a first nontrivial curve in the corresponding Fucik spectrum.
作者:Tomas Godoy , Jean-Pierre Gossez , Sofia R. Paczka
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2007, Vol.Conference (16), pp.137DOAJ
摘要:A minimax formula for the principal eigenvalue of a nonselfadjoint Dirichlet problem was established in [8,18]. In this paper we generalize this formula to the case where an indefinite weight is present. Our proof requires less regularity and, unlike that in [8,18], does not rely...
作者:Djairo G. Figueiredo , Jean-Pierre Gossez , Pedro Ubilla
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (2), pp.1-19Springer
摘要:Abstract(#br)We study the existence, nonexistence and multiplicity of positive solutions for a family of problems $$-\Delta _p \,u=f_\lambda (x,u) $$ - Δ p u = f λ ( x , u ) in $$\Omega , u = \varphi \ \text{ on } ~\partial \Omega $$ Ω , u = φ ...
作者:Djairo G. de Figueiredo , Jean-Pierre Gossez
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2019, Vol.17 (1-2), pp.339-346Taylor & Francis
摘要:In this paper, we show that the strict mononicity of the eigen-values of an uniformly elliptic operator of second order is equivalent to a unique continuation property.
作者:Jacqueline Fleckinger-Pellé , Jean-Pierre Gossez , François de Thélin
来源:[J].Journal of Differential Equations(IF 1.48), 2003, Vol.196 (1), pp.119-133Elsevier
摘要:Abstract(#br)We study the antimaximum principle for the p -Laplacian defined on the whole set R N with an indefinite weight function. We show that a local version of this principle holds but that the global version does not hold.
作者:Djairo G. de Figueiredo , Jean-Pierre Gossez , Pedro Ubilla
来源:[J].Journal of Functional Analysis(IF 1.252), 2009, Vol.257 (3), pp.721-752Elsevier
摘要:Abstract(#br)We study the existence, nonexistence and multiplicity of positive solutions for a family of problems − Δ p u = f λ ( x , u ) , u ∈ W 0 1 , p ( Ω ) , where Ω is a bounded domain in R N , N > p , and λ > 0 is a parameter. The family we consider...
作者:Djairo G. De Figueiredo , Jean-Pierre Gossez , Pedro Ubilla
来源:[J].Journal of Functional Analysis(IF 1.252), 2003, Vol.199 (2), pp.452-467Elsevier
摘要:Abstract(#br)In this paper the usual notions of superlinearity and sublinearity for semilinear problems like −Δ u = f ( x , u ) are given a local form and extended to indefinite nonlinearities. Here f ( x , s ) is allowed to change sign or to vanish for s near zero as well a...
作者:Jean-Pierre Gossez
来源:[J].Journal of Optimization Theory and Applications(IF 1.423), 1969, Vol.3 (2), pp.89-97Springer
摘要:Abstract(#br)We prove the existence of optimal controls for an ordinary differential system which is nonlinear in the state function x but is linear in the control function u , that is, $$dx/dt = f_1 (t,x) + f_2 (t,x)u$$ Rather weak regularity assumptions are made on the right-ha...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×